| Model Number |
977A275 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis of pli# 10, product id# 977a275 found foreign material was blocking the insertion of the stylet.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that lead was damaged during implantation and asked to be returned by physician .A new lead was opened and used.The cause was unknown.The issue was resolved.Hcp had no further information.
Event or Problem Description
Cause of lead damage unknown.The physician noted it was frayed at the tip so rep opened another one and returned it.Rep confirmed the date was 2020-dec-11.The hcp put the lead in the needle, brought it back out, tried running it, couldn't get it.Ran it out of needle couple of times, changed stylet and he noticed that part of the end was frayed.Lead was returned.
Additional Manufacturer Narrative
Product analysis #(b)(4): analysis information -- 2021-03-17 13:29:43 cst pli# 10 product id# 977a275 below is unedited, system generated text based on the analysis finding code(s).The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis determined that foreign material was blocking the insertion of the stylet.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.